Hip Scar wrote:
Some supps have a blood thinning effect that could be the cause…CoQ10, Wobenzyme, K, etc. It might be that you are getting to much instead of to little. Are you taking anything else? Indole-3-carbinol (Like used to me in M) alway smade my nose bleed for whatever reason.
No, I’m not taking any of those. I do supplement with a variety of vitamins including: fish oil, a multi-mineral, cranberry extract and a garlic & parsley tablet. Come to think of it, parsley is quite high in vitamin k…
It’s worth a shot. I’ll lay off of it for a while and see what happens.
Actually, Vitamin K is necessary for proper clot formation so if anything, the parsley may help.
Both Garlic and fish oil reduce platelet aggregation, thereby making platelets less “sticky” which is one of the cardioprotective mechanisms of these supplements; less likely to make a big clot, throw it, and suffer a heart attack because of it.
However, it is conceivable supplements which reduce platelet aggregation could also influence how easily one bleeds, especially from easily irritated surface capillaries in the nose.
You said the only change has been your diet - what dietary changes have you made?
By the way, I would imagine this is probably something simple like nasal irritation or something.